# SDR AMTA200600164

- Difficulty date: March 12, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Engine: Rroyce RB211535E4
- System (JASC): 3442 · Weather Radar System
- Part: Bracket
- Condition: Corroded
- Location: Radome
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED ON RADOME UPPER BRACKET AT 12 OCLOCK POSITION ON INTERNAL SIDE AT AFT END STA 199, RBL 3 AREA .75 X .75.  REMOVED CORROSION FROM RADOME BRACKET ORIGINAL THICK .075.  MATERIAL REMOVED .003 FOUND TO BE WITHIN LIMITS SRM.  TREATED AND PRIMED.  (K)
